Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 90, NWS Shreveport, LA

December 27, 2015Harrison County, Panola County, Rusk County, Texas

NWS Shreveport, LA issued this tornado warning at Dec 27, 2015, 5:57 PM CST for Harrison County, Panola County, Rusk County, Texas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 27, 2015, 5:57 PM CST (23:57 UTC)
Expired
Dec 27, 2015, 6:45 PM CST
In force
48 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Harrison County, TX, Panola County, TX, Rusk County, TX

The radar

The Shreveport radar (KSHV), 61 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 27, 8:56 AM CSTTornado WatchSPC10 hr
Dec 27, 2:47 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 12.0 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 625 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 350 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
625 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
707 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
350 m²/s²
0-3 km storm-relative helicity
426 m²/s²
Significant tornado parameter
1.1
Supercell composite
8.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WFUS54 KSHV 272357
TORSHV
TXC203-365-401-280045-
/O.NEW.KSHV.TO.W.0090.151227T2357Z-151228T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
557 PM CST SUN DEC 27 2015

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL HARRISON COUNTY IN NORTHEASTERN TEXAS...
  NORTHEASTERN RUSK COUNTY IN NORTHEASTERN TEXAS...
  NORTHWESTERN PANOLA COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 645 PM CST
    
* AT 557 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
  WAS LOCATED NEAR BECKVILLE...OR 12 MILES WEST OF CARTHAGE...MOVING
  NORTHEAST AT 35 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  BECKVILLE AROUND 605 PM CST. 
  TATUM AROUND 610 PM CST. 
  MARSHALL AROUND 645 PM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
FAIRPLAY AND DARCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3213 9448 3218 9463 3257 9451 3246 9422
TIME...MOT...LOC 2357Z 204DEG 32KT 3220 9454 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13
2 follow-up statements
091 
WWUS54 KSHV 280007
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
607 PM CST SUN DEC 27 2015

TXC203-365-401-280045-
/O.CON.KSHV.TO.W.0090.000000T0000Z-151228T0045Z/
HARRISON TX-RUSK TX-PANOLA TX-
607 PM CST SUN DEC 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR SOUTH
CENTRAL HARRISON...NORTHEASTERN RUSK AND NORTHWESTERN PANOLA
COUNTIES...
    
AT 605 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER TATUM...OR 13 MILES NORTHWEST OF CARTHAGE...MOVING
NORTHEAST AT 40 MPH. THIS STORM COULD PRODUCE A TORNADO AT ANY TIME 
IF YOU LIVE IN EXTREME NORTHWEST PANOLA COUNTY OR ACROSS THE SOUTHERN 
PORTION OF HARRISON COUNTY...TAKE COVER IMMEDIATELY. 

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  MARSHALL AROUND 640 PM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE DARCO.

LAT...LON 3222 9446 3228 9459 3257 9451 3246 9422
TIME...MOT...LOC 0005Z 203DEG 34KT 3229 9450 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13
475 
WWUS54 KSHV 280015
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
615 PM CST SUN DEC 27 2015

TXC203-365-401-280045-
/O.CON.KSHV.TO.W.0090.000000T0000Z-151228T0045Z/
HARRISON TX-RUSK TX-PANOLA TX-
615 PM CST SUN DEC 27 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CST FOR SOUTH
CENTRAL HARRISON...NORTHEASTERN RUSK AND NORTH CENTRAL PANOLA
COUNTIES...
    
AT 614 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR TATUM...OR 12 MILES SOUTHWEST OF MARSHALL...MOVING
NORTH AT 40 MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS DANGEROUS STORM WILL BE NEAR...
  MARSHALL AROUND 640 PM CST. 

OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE DARCO.

LAT...LON 3231 9442 3237 9456 3257 9451 3246 9422
TIME...MOT...LOC 0014Z 198DEG 34KT 3239 9448 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

13

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Dec 27, 5:45 PM CST, 12 minutes earlier.

Area forecast discussion, Dec 27, 5:45 PM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
545 PM CST SUN DEC 27 2015

.AVIATION...
TSRA CONDITIONS EXPECTED ACROSS AREA TERMINALS THROUGH 28/06Z
BEFORE GRADUALLY DIMINISHING TO SHRA CONDITIONS THROUGH THE
REMAINDER OF THE OVERNIGHT HOURS...GRADUALLY DIMINISHING FROM THE
WEST. MVFR/IFR CEILINGS EXPECTED THROUGH THE TERMINAL FORECAST
PERIOD WITH WINDS BECOMING WEST 15 TO 20 KNOTS WITH HIGHER GUSTS
BEHIND THE FRONT THROUGH MONDAY. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  46  50  34  52 / 100  20   0  10
MLU  53  55  36  54 / 100  30   0  10
DEQ  46  46  29  49 / 100  40  10   0
TXK  46  48  32  49 / 100  30   0   0
ELD  48  51  33  52 / 100  30  10  10
TYR  40  45  33  52 / 100  20   0   0
GGG  42  47  33  51 / 100  20   0   0
LFK  41  49  33  55 / 100  10   0  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ARZ070.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARZ050-051-059>061-
     070>073.

LA...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR LAZ001>006-
     010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR OKZ077.

TX...LAKE WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ096-097-108>112-
     124>126-136>138-149-150.

&&

05/05/05
Hazardous weather outlook, Dec 27, 9:45 AM CST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
945 AM CST SUN DEC 27 2015

ARZ050-051-059>061-071>073-OKZ077-281545-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA-
UNION-MCCURTAIN-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT...

...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA
ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION.
TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH
AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR
ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE
WILL BE SOME STRONG STORMS CAPABLE OF PRODUCING HIGH AND DAMAGING
WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE HAIL AS
WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED
TODAY AND TONIGHT.

ARZ070-TXZ096-097-108>112-124>126-136>138-149-150-281545-
MILLER-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST...
...FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD OVER THE AREA
ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION.
TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL...WITH
AMOUNTS FROM FOUR TO TEN INCHES...WHICH WILL RESULT IN FLASH
FLOODING AND PONDING OF WATER IN LOW LYING AND POOR DRAINAGE
AREAS. DUE TO A SHARP TEMPERATURES GRADIENT BETWEEN THE COLD AIR
ARRIVING AND THE WARM AND MOIST AIR FEEDING INTO THE AREA THERE
WILL BE SOME SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HIGH AND
DAMAGING WINDS AND ISOLATED TORNADOES...WITH A CHANCE FOR LARGE
HAIL AS WELL. THERE WILL ALSO BE STRONG AND GUSTY SURFACE WINDS
TODAY AND TONIGHT DUE TO A PRESSURE GRADIENT BETWEEN HIGH PRESSURE
TO THE EAST AND SURFACE LOW PRESSURE OVER SOUTH TEXAS AND ALONG
THE TROUGH OF LOW PRESSURE WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS ARE ACTIVATED.

LAZ001-002-010-017-TXZ151>153-165>167-281545-
CADDO-BOSSIER-DE SOTO-SABINE-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-
SAN AUGUSTINE-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

...TORNADO WATCH IS IN EFFECT THROUGH 4 PM CST...
...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE
AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION
TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN
PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS.
SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES
GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR
FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE
CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED
TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO
BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A
PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE
LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE
WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS ARE ACTIVATED.

LAZ003>006-011>014-018>022-281545-
WEBSTER-CLAIBORNE-LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
945 AM CST SUN DEC 27 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA AND NORTHWEST LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

...LAKE WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

SHOWERS AND THUNDERSTORMS WILL CONTINUE SLOWLY SPREAD OVER THE
AREA ALONG AND NEAR A COLD FRONT MOVING SLOWLY ACROSS THE REGION
TODAY. TRAINING OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL
WHICH COULD PRODUCE AMOUNTS OF ONE TO FOUR INCHES AND RESULT IN
PONDING OF WATER IN STREETS...LOW LYING AND POOR DRAINAGE AREAS.
SOME FLASH FLOODING MAY RESULT. DUE TO A SHARP TEMPERATURES
GRADIENT BETWEEN THE COLD AIR ARRIVING AND THE WARM AND MOIST AIR
FEEDING INTO THE AREA THERE WILL BE SEVERE THUNDERSTORMS POSSIBLE
CAPABLE OF PRODUCING HIGH AND DAMAGING WINDS AND ISOLATED
TORNADOES...WITH A CHANCE FOR LARGE HAIL AS WELL. THERE WILL ALSO
BE STRONG AND GUSTY SURFACE WINDS TODAY AND TONIGHT DUE TO A
PRESSURE GRADIENT BETWEEN HIGH PRESSURE TO THE EAST AND SURFACE
LOW PRESSURE OVER SOUTH TEXAS AND ALONG THE TROUGH OF LOW PRESSURE
WITH THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SHOWERS AND THUNDERSTORMS WILL BE ENDING ON MONDAY AS THE COLD
FRONT AND SURFACE LOW PRESSURE SYSTEM SHIFT AWAY FROM THE AREA
ALLOWING DRIER AIR AND COOLER TEMPERATURES TO MOVE INTO THE
REGION. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL MOST LIKELY BE NEEDED
LATER TODAY AND TONIGHT.

PALMER

In the hours before

Local storm report, Dec 27, 5:08 PM CST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     E WILLISVILLE           33.52N  93.29W
12/27/2015                   NEVADA             AR   EMERGENCY MNGR

            DAMAGE WILLISVILLE

&&

EVENT NUMBER SHV1500838

21
Local storm report, Dec 27, 5:19 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
519 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     PITTSBURG               33.00N  94.97W
12/27/2015                   CAMP               TX   911 CALL CENTER

            TREES DOWN COUNTY RD 2212

&&

EVENT NUMBER SHV1500838

21
Local storm report, Dec 27, 5:21 PM CST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
521 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     PITTSBURG               33.00N  94.97W
12/27/2015                   CAMP               TX   911 CALL CENTER

            TREES DOWN COUNTY RD 2212

&&

CORRECTED EVENT TIME

EVENT NUMBER SHV1500838

21
Special weather statement, Dec 27, 5:35 PM CST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
535 PM CST SUN DEC 27 2015

TXZ125-137-138-150-280015-
GREGG TX-RUSK TX-HARRISON TX-UPSHUR TX-
535 PM CST SUN DEC 27 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON...
NORTHEASTERN RUSK...EAST CENTRAL UPSHUR AND CENTRAL GREGG COUNTIES
UNTIL 615 PM CST...

AT 534 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HENDERSON...MOVING NORTH AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LONGVIEW...HENDERSON...HALLSVILLE...TATUM...DIANA...HARLETON...LAKEPORT...
EASTON...NESBITT...OAK HILL...JUDSON...CHAPMAN...STEWART...CHALK HILL...
CHURCH HILL...ROLLING MEADOWS AND MONROE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR NORTHEASTERN
TEXAS.

LAT...LON 3273 9478 3264 9436 3204 9466 3208 9484
TIME...MOT...LOC 2334Z 198DEG 35KT 3222 9477

19
Local storm report, Dec 27, 5:44 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     PITTSBURG               33.00N  94.97W
12/27/2015                   CAMP               TX   911 CALL CENTER

            FM 1519 WEST

&&

EVENT NUMBER SHV1500839

21
Local storm report, Dec 27, 5:46 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
546 PM CST SUN DEC 27 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     PITTSBURG               33.00N  94.97W
12/27/2015                   CAMP               TX   FIRE DEPT/RESCUE

            TREE ON HOUSE 1.5 MILES WEST OF BETTIE... TEXAS... FIRE
            AND RESCUE REPORTED... TREES SNAPPED AND UPROOTED

&&

CORRECTED EVENT TIME...COUNTY/STATE...LOCATION

EVENT NUMBER SHV1500832

21

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 5:42 AM CSTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more18 hr
Dec 27, 10:13 AM CSTFlash Flood WarningSHVRed River9 hr
Dec 27, 10:18 AM CSTFlash Flood WarningSHVCamp, Franklin, Titus, Wood9 hr
Dec 27, 10:34 AM CSTTornado WarningSHVNacogdoches, Rusk, Shelby26 min
Dec 27, 11:57 AM CSTTornado WarningSHVSmith, Wood29 min
Dec 27, 12:25 PM CSTFlash Flood WarningSHVSmith9 hr
Dec 27, 2:09 PM CSTTornado WarningSHVCamp, Morris, Titus36 min
Dec 27, 2:17 PM CSTTornado WarningSHVCamp, Upshur28 min
Dec 27, 2:45 PM CSTTornado WarningSHVBowie, Morris, Red River, Titus45 min
Dec 27, 2:52 PM CSTFlash Flood WarningSHVSmith, Upshur9 hr
Dec 27, 2:56 PM CSTFlash Flood WarningSHVCherokee6 hr
Dec 27, 3:10 PM CSTSevere Thunderstorm WarningSHVCamp, Franklin, Morris, Titus, Upshur, Wood50 min
Dec 27, 3:15 PM CSTTornado WarningSHVBowie, Morris, Red River45 min
Dec 27, 3:20 PM CSTFlash Flood WarningSHVBowie, Cass, Morris9 hr
Dec 27, 3:24 PM CSTTornado WarningSHVBowie, Camp, Morris, Titus, Upshur51 min
Dec 27, 3:25 PM CSTTornado WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus and 2 more50 min
Dec 27, 4:17 PM CSTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River, Titus43 min
Dec 27, 4:37 PM CSTTornado WarningSHVHarrison, Marion23 min
Dec 27, 4:39 PM CSTFlash Flood WarningSHVGregg, Harrison, Marion, Rusk6 hr
Dec 27, 4:46 PM CSTSevere Thunderstorm WarningSHVBowie, Cass59 min
Dec 27, 5:01 PM CSTTornado Warning Tornado observedSHVCass, Marion29 min
Dec 27, 5:22 PM CSTTornado WarningSHVBowie, Cass23 min
Dec 27, 5:35 PM CSTSpecial Weather StatementSHVRusk40 min
Dec 27, 5:42 PM CSTTornado WarningSHVBowie, Cass33 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.